# SDR R61A201402090259

- Difficulty date: February 9, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 16,256 hours, 12,849 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Part number: NAS6205L22
- Condition: Corroded
- Location: Lavatory Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT LAVATORY ATTACH BOLTS ARE CORRODED.  MX R & R ATTACH BOLTS IAW AMM 25-24-02.
